Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Sexual side effects...UGH

Posted by on Jul. 16, 2013 at 1:20 PM
  • 6 Replies

Does anyone take Geodon? If not, maybe you've still had this annoying side effect...(It' helps with racing thoughts or as an add on to antidepressants). 

It takes me forever to climax during sex. I'm in the mood and sensitive but a side effect of this med is delayed orgasm. It's exhausting trying to get to the big "O". i took Zyprexa before but it caused a lot of weight gain; won't go back on it. Any advice or ideas? Thanks so much!

by on Jul. 16, 2013 at 1:20 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
mandaboo99
by Member on Jul. 16, 2013 at 1:29 PM

going through it with clonazepam and prozac, almost like the meds to stop you from overthing everything arent letting you "get anywhere" like theres a big wall up!!!! Driving me crazy!! I hear it goes away, I hope so!!!!

ashleighmama
by on Jul. 16, 2013 at 1:33 PM

So many psych meds cause this. I couldn't have an orgasm with a man until I was 26 because of my meds, I thought something was wrong with me physically, it was extremely frustrating. I noticed on some meds, the higher the dose, the worse the problem, I take a few meds right now that don't cause this. i take Prozac 20 mg and 4 mgs of abilify, as an add on to the Prozac and so far, so good.

matreshka
by on Jul. 16, 2013 at 1:34 PM

I take geodon and find that using stimulating lubricants helps a bit but its still hard to achieve orgasm.

leahbeah143
by Leah on Jul. 16, 2013 at 3:27 PM

 I had that issue with zoloft, it was extremely frustrating!

lyrick24
by Group Admin on Jul. 16, 2013 at 8:01 PM
I have that issue with my meds. I take Lexapro, wellbutrin and Risperdal. I cant even get close to an orgasm.
momwriter
by Silver Member on Jul. 16, 2013 at 8:17 PM



Quoting lyrick24:

I have that issue with my meds. I take Lexapro, wellbutrin and Risperdal. I cant even get close to an orgasm.


I may ask dr. about switching meds again. Is that an option for you?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)